Hokkaido Mathematical Journal

AOI Hisashi,

A remark on the commensurability for inclusions of ergodic measured equivalence relations.

Hokkaido Mathematical Journal, 37 (2008) pp.545-560

Fulltext

PDF

Abstract

It is shown that, for each inclusion of ergodic discrete measured equivalence relations, the commensurability can be characterized in terms of measure theoretical arguments. As an application, we also include a measure theoretical proof concerning a property of the commensurability groupoid which determines the commensurability in terms of operator algebras. It is proven that a family of typical elements in the commensurability groupoid is closed under the product operation. This proof supplements a gap in the proof of [2, Lemma 7.5].

MSC(Primary)37A20
MSC(Secondary)46L10, 46L55
Uncontrolled Keywordsmeasured equivalence relation, commensurablility subrelation, choice functions, Cartan subalgebra.